# SDR 99ZZZX1061

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92311
- Make and model: Cessna 182N
- Aircraft serial: 18260145
- Engine: Cont O470R
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Worn
- Location: Engine
- Part time: 708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER THE LIFE OF THE ENGINE, THIS ENGINE HAS BEEN ON OIL ANALYSIS.  THE TEST SHOWED A TREND OF HIGH AL AND FE STARTING AT 529 HOURS WITH THE RECOMMENDATION FOR RE-TEST IN 25 HOURS.  THE TREND CONTINUED WITH NO DECREASE, BORESCOPES WERE USED TO DETECT.
